# SDR CALA2017080802524

- Difficulty date: August 8, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 49,937 hours, 16,515 cycles
- System (JASC): 2565 · Escape Slide
- Part: Switch
- Condition: Malfunctioned
- Location: R1 Slide Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE LIGHT ON WITH DOOR DISARMED.  CYCLE SLIDE ARM SWITCH, CLEARED FAULT. OPS TESTED GOOD...
